MathSciNet Relay Station
MathSciNet bibliographic data
MR1402081 58C27 (57R15 57R45 58E05 58F05)
Chekanov, Yu. V. Critical points of quasifunctions, and generating families of Legendrian manifolds. (Russian) Funktsional. Anal. i Prilozhen. 30 (1996), no. 2, 56--69, 96; translation in Funct. Anal. Appl. 30 (1996), no. 2, 118–128
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement